# SDR FDEA201108063125

- Difficulty date: August 6, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N853FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37724
- Aircraft time: 7,748 hours, 1,048 cycles
- Engine: Ge GE90110B1
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Inoperative
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH ARM/DISARM SPRING INOP.  REINSTALLED SPRING.  SWITCH GUARD OPERATES NORMALLY.
